CSpace

Browse/Search Results:  1-3 of 3 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
The nonparametric quantile estimation for length-biased and right-censored data 期刊论文
STATISTICS & PROBABILITY LETTERS, 2018, 卷号: 134, 页码: 150-158
Authors:  Shi, Jianhua;  Ma, Huijuan;  Zhou, Yong
Favorite  |  View/Download:18/0  |  Submit date:2018/07/30
Length-biased data  Right-censored data  Quantile estimation  Bahadur representation  
The nonparametric quantile estimation for length-biased and right-censored data 期刊论文
STATISTICS & PROBABILITY LETTERS, 2018, 卷号: 134, 页码: 150
Authors:  Shi, Jianhua;  Ma, Huijuan;  Zhou, Yong
Favorite  |  View/Download:9/0  |  Submit date:2019/12/31
The strong representation for the nonparametric estimator of length-biased and right-censored data 期刊论文
STATISTICS & PROBABILITY LETTERS, 2015, 卷号: 104, 页码: 49-57
Authors:  Shi, Jianhua;  Chen, Xiaoping;  Zhou, Yong
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Truncated data  Strong representation  Length-biased  Right-censored